I had period from 9-14 october and 20 i had unprotected sex and 21 i have taken i pill. On 27th i gt bleeding which lasted for 5 days. It was different from my normal period as it is dark brown in color and much lighter than my normal period. also there is no pain during this bleeding. However during my normal period, my first day is extremely painful. I am expecting next period on 4th november. Today is 7 th november and i have not received my period. the bleeding which i have received on 27th was my period or it was a side effect of pill?
i also read that pill can cause your period to come earlier.I am very confused as it is about 1 week before but was that(bleeding which i received on 27th) period or bleeding due to ipill?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.